On Radical Formula over Free Modules with Two Generators

Ceken S., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Halkidiki, Greece, 19 - 25 September 2011, vol.1389 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1389
  • Doi Number: 10.1063/1.3637757
  • City: Halkidiki
  • Country: Greece
  • Keywords: Prime submodule, Radical submodule, Radical Formula, PRIME SUBMODULES, RINGS, SATISFY
  • Akdeniz University Affiliated: Yes


In this paper, we study on the module M = R circle plus R over a commutative ring R with identity. After characterizing the radical of a submodule N of M, we give some conditions for N to satisfy the radical formula. In particular, we show that R circle plus R satisfy the radical formula if R is an arithmetical ring.